# SDR USAA920081051

- Difficulty date: May 6, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 36,530 hours, 13,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472284008
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C4 CHECK - CORROSION ON CABIN BEAM, BS 3101 / FR 65, -Y460.  REPLACED CABIN BEAM, BS 3043 / FR 64 - BS 3207 / FR 67, -Y460 IAW A320 SRM 51-72-11.
